# SDR DXTA200702011

- Difficulty date: March 10, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N816QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258416
- Aircraft time: 6,691 hours, 4,701 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Airbrakes
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT ROLLS TO THE RT 2 DEG PER SEC WHEN AIRBRAKES DEPLOYED. DECREASED LT UPPER AIRBRAKE PANEL ANGLE DEFLECTION AND INCREASED RT UPPER AIRBRAKE PANEL ANGLE DEFLECTION IAW MM 27-61-02. OPS CHECKED GOOD.
